Do I've just started the regimen yesterday, and when browsing these forms the first thing everyone seems to say is that it burns, flakes, or makes the skin itch... I'm not getting any of these reactions. I'm starting slow liek Daniel Kern said, now because it's not burning, flaking, or itching, does that mean i'm doing it wrong then?
Posted 04 April 2013 - 09:59 AM
No, it just means that the BP hasn't taken full effect... Hopefully you'll be the luckier one's that doesn't experience these symptoms but they are to be expected. If they do occur, just ride it out as it will get better over time... Good luck and keep us up to date on your progress...
Posted 04 April 2013 - 08:02 PM
I was the same in the first week, no burning or itching etc. But that made me become cocky and so I upped the dose of BP too quickly and boy did I suffer for that mistake. Keep going slow, and like NYCQueen has said above, hopefully you will be one of the lucky ones who doesnt suffer
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users